MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX® BIVONA TRACHEOSTOMY TUBE CUSTOMIZATION SERVICES; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. PORTEX® BIVONA TRACHEOSTOMY TUBE CUSTOMIZATION SERVICES; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number ST16LN35NGG954N
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This single-use device is indicated to be reused on a single patient.
 
Event or Problem Description
Information was received indicating that, when changing the ties on this tracheostomy tube, it was noted that the flange was broken.This was the patient's second time wearing this custom tracheostomy tube.The tracheostomy tube was changed out for a new one.No additional adverse patient effects were reported.

Brand Name
PORTEX® BIVONA TRACHEOSTOMY TUBE CUSTOMIZATION SERVICES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7137588
Report Number3012307300-2017-02552
Device Sequence Number16416876
Product Code JOH
UDI-Device Identifier15019517087857
UDI-Public15019517087857
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/10/2022
Device Catalogue NumberST16LN35NGG954N
Device Lot NumberSS009138
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 YR
Patient Weight6